TIME PREFERENCE AND INTEREST RATES IN AN UNCERTAIN MULTIPERIOD WORLD
Edward M. Miller
Journal of Financial Research, 1981, vol. 4, issue 2, 161-168
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfnres:v:4:y:1981:i:2:p:161-168
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-2592
Access Statistics for this article
Journal of Financial Research is currently edited by Jayant Kale and Gerald Gay
More articles in Journal of Financial Research from Southern Finance Association Contact information at EDIRC., Southwestern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().